Okay I'm new to this forum. I'm one of the fortunate few who hardly break out. Last month was bad, a bunch of pimples popped up on my chin. When they went away, I went to the derm to get a prescription for any pimples that may arise in the future, He prescribed 2.5% BP. Sure enough, I got a pimple on my lower right cheek and used the BP overnight for a few days. The pimple healed and left a slight PIH. But the main problem is that it has left a red halo sort of a thing around it. I've uploaded a picture for whoever wants to have a look. It was initially dry and larger. I've used a cream on it (Halobetasol Propionate 0.05%- steroid) and the patch has gone soft now and the redness and size has reduced. I've used this cream twice a day for 5 days and intend to use it for another few days. Has anyone had a similar experience? Please help me. I'm already dealing with PIH on the chin, but this patch disturbs me. I'm never going to touch BP after this again.
Guys, please do reply. I'm on the verge of tears and feel terribly depressed.